# SDR SWAA2022060614499

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 31,674 hours, 14,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1670
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1670 INOPERATIVE / [01] R/R BATERRY PACK FROM EMERGENCY POWER SUPPLY M1670 AND OPERATIONAL CHECK FOUND SATISFACTORY PER A.M.M. 33-51-06.;[02] S/N OFF 221516
